# SDR ASAA2013110696296

- Difficulty date: November 6, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 3,610 hours, 1,153 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Worn
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A GRADUAL INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES HARWARE INSPECTION AND FAN LUBE REQUIRED.  ACFT GROUNDED.  ACCOMPLISHED FAN BLADE LUBRICATION REF TASK CARD 78472002.  BLADE PLATFORMS SHOW EVIDENCE OF SHIM CONTACT.  REMOVED HIGH SPOTS OF METAL IAW 72-21-02-200-801, STEP L.
